# SDR MASA200600788

- Difficulty date: March 15, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 8,545 hours, 8,156 cycles
- System (JASC): 3140 · Central Computers
- Part: Fdau
- Part number: 7013348949
- Part serial: 99072000
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 8,545 hours, 8,156 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ABORTED TAKEOFF AND RTG DUE TO FUEL 1 AND 2 LOW LEVEL WARNING MESSAGE.  MX REPLACED THE FDAU.
